# SDR DALA2016122110076

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 66,608 hours, 12,781 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, EICAS MESSAGE F/O PITOT. CIRCUIT BREAKER CHECKED IN. QRH COMPLIED WITH, CONSULTED WITH MX AND DISPATCH, DUE TO ICING CONDITIONS ACFT DIVERT.  R & R FO'S PITOT TUBE IAW AMM 34-11-01. TESTED AND LEAK CHECKED GOOD.
